U.S. doctors online nowAsk doctors free
United Kingdom
A 42-year-old female asked:

I have slight swelling in hands and ankle with lyrica (pregabalin) for tn.bp is fine.also mild aching in legs and feet and slight tightness of hands.normal sides?

1 doctor answer2 doctors weighed in
Dr. Tracy Lovell
Internal Medicine - rheumatology 22 years experience
See below: It can be a side effect of lyrica (pregabalin). Let your prescribing doctor evaluate this to make sure that it is not something else such as imflammatory arthritis.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 14, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.